# SDR SWAA2013061817215

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 68,021 hours, 63,700 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 108844
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY AT CRUISE FL 370, F/A REPORTED STRONG ELECTRICAL BURNING SMELL IN FWD GALLEY AREA.  R & R AIR RECIRCULATION FAN IAW MM.
